# SDR AALA20160415001

- Difficulty date: April 13, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N9620D
- Make and model: Doug DC-9-83
- Aircraft serial: 53591
- Aircraft time: 53,500 hours, 25,815 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Burned
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

FOUND BURNT WIRES BEHIND LAVATORY MIRROR LIGHT ASSEMBLY.  WIRES BURNT & SHORTED ON CORNER OF LIGHT ASSEMBLY.  WIRE LAV129A22YE BURNT IN TWO PIECES.  SPLICED WIRE LAV129A22YE IAW CHAP 20-10-03.  NO DAMAGE FOUND TO OTHER WIRES IN BUNDLE.  OPERATIONS CHECKED EPL ON LT AFT LAVATORY.  OPERATIONS CHECKED GOOD IAW AMM 33-53-01.  LIGHTS, SIGNS & CALL OPERATIONS GOOD IAW AMM 33-23-00.  THE ACFT WAS GNDED.
